# SDR FDEA201107172769

- Difficulty date: July 17, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRC6055507
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT LT WING INBD FLAP LOWER SKIN INBD SIDE XIFH 201 TO XIFH 207 EVALUATED AND FOUND PREVIOUSLY NOT ACCOMPLISHED IAW APPROVED DATA.  REPAIR REMOVED IAW SRM 51-35-01, REV 47.  NEW REPAIR DOUBLER FABRICATED AND INSTALLED IAW SRM 57-00-01, FIG 201, REPAIR 1, REV 47 AND EA 1-5730-152542.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
